# SDR FDEA200903231434

- Difficulty date: March 23, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53612593
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PLATE FOUND CRACKED AT COCKPIT FLOOR NEXT TO Y-790 BTW FR 0 AND FR 1.  THE CRACKED PANEL WAS REPAIRED AS PER FEDEX EA 6-5310-127415.
